# SDR CKSA95163

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sw
- Part number: 189915
- Condition: Shorted
- Location: Rt Mlg
- Part time: 38,866 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KMIA - GEAR 'DOOR NOT LATCHED LIGHT' CAME ON IN FLIGHT.  CAME ON DURING UPLATCH CHECK.  CYCLED GEAR, LIGHT ON AGAIN.  UPLATCH CHECKED AGAIN NO GOOD.  REMOVED AND REPLACED RIGHT MAIN GEAR LANDING GEAR DOOR PROXIMITY SWITCH.  PROXIMITY SWITCH TEST GOOD.  FOUND RIGHT UPLATCH VERY STIFF LUBED UPLATCH AND PERFORMED GEAR RETRACTION.  OPS CHECKED NORMAL IAW 32-30-0.  (M)
